# SDR USAA2013051300020

- Difficulty date: April 22, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5112827202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL DUMMY BETWEEN FR12 TO FR16, S23L, Y503.2.  REPLACED RAIL DUMMY BETWEEN FR12 TO FR16, S23L, Y503.2 IAW A320 SRM 51-72-11.
